PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 173--182 (1989)
On hyperbolic Hermite manifolds
H. R. Farran and M. S. ZanounMathematics Department, Kuwait University, Kuwait
Abstract: We introduce hyperbolic Hermite structures on manifolds. Each such structure induces a pair of null distributions on the manifold. The aim of the paper is to begin the study of the geometry of these structures, and to classify them according to the parallelism and integrability properties of the distributions. In fact, we show that there are fifteen different classes of hyperbolic Hermite manifolds.
Classification (MSC2000): 53C15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts